# SDR AALA20160816003

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 50,259 hours, 24,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21122
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,643 hours, 3,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 5403 EMERGENCY POWER SUPPLY AB5-4 FAILED TO TEST. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-60-98. OPERATIONAL TEST NORMAL.
